Publication
Title
Multiple vertebral segmentation defects : analysis of 26 new patients and review of the literature
Author
Abstract
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 1996
ISSN
0148-7299
Volume/pages
61:4(1996), p. 310-319
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Record
Identification
Creation 06.06.2012
Last edited 02.09.2016